PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 83 | 1 | 31-44
Tytuł artykułu

On cubic Thue inequalities and a result of Mahler

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
83
Numer
1
Strony
31-44
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-04-07
Twórcy
  • Mathematical Sciences Department, Northern Illinois University, DeKalb, Illinois 60115, U.S.A.
Bibliografia
  • [B1] M. Bean, Bounds for the number of solutions of the Thue equation, M. thesis, Univ. of Waterloo, 1988.
  • [B2] M. Bean, An isoparametric inequality for the area of plane regions defined by binary forms, Compositio Math. 92 (1994), 115-131.
  • [D] H. Davenport, On a principle of Lipschitz, J. London Math. Soc. 26 (1951), 179-183.
  • [M] K. Mahler, Zur Approximation algebraischer Zahlen III, Acta Math. 62 (1934), 91-166.
  • [MS1] J. Mueller and W. M. Schmidt, Trinomial Thue equations and inequalities, J. Reine Angew. Math. 379 (1987), 76-99.
  • [MS2] J. Mueller and W. M. Schmidt, The generalized Thue inequality, Compositio Math. 96 (1995), 331-344.
  • [S] W. Schmidt, Diophantine Approximation, Lecture Notes in Math. 1467, Springer, New York, 1991.
  • [T1] J. L. Thunder, The number of solutions to cubic Thue inequalities, Acta Arith. 66 (1994), 237-243.
  • [T2] J. L. Thunder, On Thue inequalities and a conjecture of Schmidt, J. Number Theory 52 (1995), 319-328.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav83i1p31bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.